MAUDE Adverse Event Report: MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE STIMULATION LEAD

MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE STIMULATION LEAD
Model Number 8145
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was unable to start therapy sessions.There was no report of patient harm or injury.The clinical specialist troubleshot the issue with the patient and confirmed out-of-range/high-impedance readings on the left lead.The device was reprogrammed to unilateral stimulation on the right side only, while a revision surgery could be scheduled.The patient was able to initiate therapy.The patient underwent revision surgery to replace the left lead.During the revision of the left lead, the right lead showed high impedance on one electrode.Both leads were removed completely, and two new leads were implanted without complicaitons.
 
Additional Manufacturer Narrative
(b)(4).Other device replaced.Model: 8145 description: reactiv8 implanatable stimulation lead serial number: (b)(6).Udi#: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Other device replaced.Model: 8145 description: reactiv8 implanatable stimulation lead serial number: (b)(6).Udi#: (b)(4).Following the lead revision, the reactiv8 system was activated to allow the patient to initiate bilateral stimulation (when initiated by the patient).The lead assemblies were received for analysis.The alleged out-of-range (oor) was confirmed.Visual inspection of the left lead under a lab microscope revealed rounded, fractured coil wires across all coils.Visual inspection of the right lead under a lab microscope revealed one rounded, fractured coil wire.Both leads failed functional testing due to observed fractured coils.A review of the implant images revealed issues with the implant technique.H6 updated.

Brand Name
REACTIV8
Common Device Name
REACTIV8 IMPLANTABLE STIMULATION LEAD
Manufacturer (Section D)
MAINSTAY MEDICAL LIMITED
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
6192063331
MDR Report Key24818989
Report Number3021520203-2026-00042
Device Sequence Number9693602
Product Code QLK
UDI-Device Identifier05391527772064
UDI-Public01053915277720641121112317241101
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number8145
Device Catalogue Number8145
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale
Patient Weight62 KG